# SDR SWAA2024082822008

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA; INTERCOSTAL UPPER ANGLE HAS 2EA CRACKS AT FLOOR PANEL ATTACH HOLES STA. 380+7' AND STA. 380+14' LBL 13.<[01] REMOVED INTERCOSTAL UPPER ANGLE AT STA.380 - STA.400 PER SRM 51-40-02.;[02] C/W INSPECTION AS REQUIRED C/A #1;[03] DRILLED REPLACEMENT INTERCOSTAL UPPER ANGLE AT STA 380- STA 400 PER SRM 51-40-02;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3. OK TO INSTALL NEW ANGLE;[05] INSTALLED NEW INTERCOSTAL UPPER ANGLE AT STA.380 - STA.400 PER SRM 51-40-02.;[06] REMOVED AND REPLACED NEW INTERCOSTAL UPPER ANGLE AT STA.380 - STA.400 PER SRM 51-40-02.;[07] VERIFIED CA-5 6. THINH PHAM (TECHNICIAN); 08-AUG-2024 05:53 UTC REMOVED AND REPLACED NEW INTERCOSTAL UPPER ANGLE AT STA.380 - STA.400 PER SRM 51-40-02.
